Հայաստանի քիմիական հանդես =Chemical Journal of Armenia

Математическое моделирование химических реакторов с газовым псевдоожиженным слоем

Мирзаханян, Р. М. (1980) Математическое моделирование химических реакторов с газовым псевдоожиженным слоем. Հայկական քիմիական ամսագիր. Армянский химический журнал, 33 (8). pp. 611-616. ISSN 0515-9628

[img] PDF
Download (888Kb)
    Item Type: Article
    Additional Information: Գազով պսևդոհեղուկացված շերտով աշխատող քիմիական ռեակտորների մաթեմատիկական մոդելավորում: Mathematical Design of Chemical Reactors in Gaseous Fluidized Beds.
    Uncontrolled Keywords: Միրզախանյան Ռ. Մ., Mirzakhanian R. M.
    Subjects: Q Science > QD Chemistry
    Q Science > QD Chemistry > Physical Chemistry
    Divisions: UNSPECIFIED
    Depositing User: Chemical Journal
    Date Deposited: 19 Jun 2013 13:28
    Last Modified: 23 Mar 2014 09:09
    URI: http://chemistry.asj-oa.am/id/eprint/3355

    Actions (login required)

    View Item